brintellex
ValprolBanner
Annals of Indian Academy of Neurology
  Users Online: 595 Home | About the Journal | InstructionsCurrent Issue | Back IssuesLogin      Print this page Email this page  Small font size Default font size Increase font size

    Article Cited by others

CASE REPORT

Valproate-induced hyperammonemic encephalopathy enhanced by topiramate and phenobarbitone: A case report and an update

Vivekanandan S, Nayak S Dinesh

Year : 2010| Volume: 13| Issue : 2 | Page no: 145-147

   This article has been cited by
 
1 Topiramate-induced hyperammonemic encephalopathy in a patient with mental retardation: A case report and review of the literature
Sahawat Tantikittichaikul,Justine Johnson,Pavis Laengvejkal,John DeToledo
Epilepsy & Behavior Case Reports. 2015; 4: 84
[Pubmed]  [Google Scholar] [DOI]
2 Efficacy and Safety of Intravenous Valproate for Status Epilepticus: A Systematic Review
Eugen Trinka,Julia Höfler,Alexander Zerbs,Francesco Brigo
CNS Drugs. 2014;
[Pubmed]  [Google Scholar] [DOI]
3 Valproic acid and epilepsy: From basic research to clinical findings (Chapter )
Rossetti, F., Furtado, M.A., Yourick, D.L.
Valproic Acid: Pharmacology, Mechanisms of Action and Clinical Implications. 2013;
[Pubmed]  [Google Scholar]
4 Valproic Acid and Topiramate Induced Hyperammonemic Encephalopathy in a Patient With Normal Serum Carnitine
Martha G. Blackford,Stephanie T. Do,Thomas C. Enlow,Michael D. Reed
The Journal of Pediatric Pharmacology and Therapeutics. 2013; 18(2): 128
[Pubmed]  [Google Scholar] [DOI]
5 Encefalopatía hiperamonémica asociada a ácido valproico por posible sinergismo con fenobarbital y topiramato: comunicación de tres casos
A. Cano-Zuleta,O.H. Hernández-Ortíz,C.A. González-González,P. Amariles
Farmacia Hospitalaria. 2012; 36(5): 441
[Pubmed]  [Google Scholar] [DOI]
6 Topiramate-Valproate-Induced Encephalopathy in Migraine
Rahul T. Chakor,Haresh S. Bharote
Headache: The Journal of Head and Face Pain. 2012; 52(8): 1321
[Pubmed]  [Google Scholar] [DOI]
7 Valproate induced carnitine deficiency - Pathobiochemistry and clinical consequences | [Valproinsäure-induziertes carnitin-defizit: Pathobiochemie und klinische konsequenzen]
Ströhle, A.
Psychopharmakotherapie. 2012; 19(1): 3-9
[Pubmed]  [Google Scholar]
8 Antiepileptic drug-induced encephalopathy
Sun, H., Wang, X.
Chinese Journal of Contemporary Neurology and Neurosurgery. 2011; 1(4): 380-385
[Pubmed]  [Google Scholar]
9 Hyperammonemic encephalopathy related to valproate, phenobarbital, and topiramate synergism
Asier Gomez-Ibañez,Elena Urrestarazu-Bolumburu,Cesar Viteri-Torres
Epilepsy & Behavior. 2011; 21(4): 480
[Pubmed]  [Google Scholar] [DOI]
10 Hyperammonemic encephalopathy related to valproate, phenobarbital, and topiramate synergism
Gomez-Ibañez, A., Urrestarazu-Bolumburu, E., Viteri-Torres, C.
Epilepsy and Behavior. 2011; 21(4): 480-482
[Pubmed]  [Google Scholar]

 

Read this article